MathSciNet Relay Station
MathSciNet bibliographic data
MR2745656 37H10 (37C75 37N40 60H25 91G80)
Evstigneev, Igor V.; Pirogov, Sergey A.; Schenk-Hoppé, Klaus R. Linearization and local stability of random dynamical systems. Proc. Amer. Math. Soc. 139 (2011), no. 3, 1061–1072.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement